Rassias, John, Sathya, Elumalai, Arunkumar, Mohan. (1399). Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 3(1), 13-31.
John Michael Rassias; Elumalai Sathya; Mohan Arunkumar. "Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 3, 1, 1399, 13-31.
Rassias, John, Sathya, Elumalai, Arunkumar, Mohan. (1399). 'Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 3(1), pp. 13-31.
Rassias, John, Sathya, Elumalai, Arunkumar, Mohan. Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 3(1): 13-31.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.